# SDR AALA20041255

- Difficulty date: December 27, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY PROXIMITY LIGHTS AT ROWS 20A TO 24B ARE INOPERATIVE.  REPLACED POWER SUPPLY M737 FOR EMERGENCY PROXIMITY LIGHTS AT ROWS 20A TO 24B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
